# SDR SWIA201540771

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10235
- Aircraft time: 28,430 hours, 16,873 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indication Sys
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVERWING EMERGENCY EXIT INDICATION SYS INOPERATIVE.  BONDED TEFLON STRIP ON TARGET LEVER FOR LT OVERWING EMERGENCY EXIT DOOR AS REQUIRED. OPS CHECKED GOOD AT THIS TIME.
